Translator Disclaimer
December 2006 On matrix differential equations in the Hopf algebra of renormalization
Kurusch Ebrahimi-Fard, Dominique Manchon
Adv. Theor. Math. Phys. 10(6): 879-913 (December 2006).

Abstract

We establish Sakakibara’s differential equations [M. Sakakibara, On the differential equations of the characters for the renormalization group, Mod. Phys. Lett. A 19 (2004), 1453.] in a matrix setting for the counter term (respectively renormalized character) in Connes-Kreimer’s Birkhoff decomposition in any connected graded Hopf algebra, thus including Feynman rules in perturbative renormalization as a key example.

Citation

Download Citation

Kurusch Ebrahimi-Fard. Dominique Manchon. "On matrix differential equations in the Hopf algebra of renormalization." Adv. Theor. Math. Phys. 10 (6) 879 - 913, December 2006.

Information

Published: December 2006
First available in Project Euclid: 25 May 2007

zbMATH: 1141.81026
MathSciNet: MR2302275

Rights: Copyright © 2006 International Press of Boston

JOURNAL ARTICLE
35 PAGES


SHARE
Vol.10 • No. 6 • December 2006
Back to Top